Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A complete bounded complex submanifold of $ {\bf C}\sp{3}$


Author: Peter W. Jones
Journal: Proc. Amer. Math. Soc. 76 (1979), 305-306
MSC: Primary 32A35; Secondary 30D55, 53B25
DOI: https://doi.org/10.1090/S0002-9939-1979-0537094-8
MathSciNet review: 537094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We produce an example of a bounded complete complex submanifold of $ {{\mathbf{C}}^3}$. This is accomplished by using the duality between $ {H^1}({\mathbf{T}})$ and $ {\text{BMO}}({\mathbf{T}})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 30D55, 53B25

Retrieve articles in all journals with MSC: 32A35, 30D55, 53B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537094-8
Keywords: Complete bounded complex submanifold, proper mapping, BMO, VMO
Article copyright: © Copyright 1979 American Mathematical Society